# SDR ABXA050256

- Difficulty date: October 10, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 39,888 hours, 42,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228135
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK AT STA. 1087, LONGERON 2 LEFT.  REPAIRED AREA IAW DC-9 SRM 53-01.
